# SDR C2XA11TY133

- Difficulty date: August 22, 2011
- Submitted: August 23, 2011
- Operation: Air carrier
- Aircraft: N13958
- Make and model: Emb EMB-145LR
- Aircraft serial: 145085
- Aircraft time: 30,579 hours, 22,776 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TYS - A/C IN FOR A C-CHECK WHEN INSPECTION FOUND THE LOWER AFT CORNER OF THE SERVICE DOOR CUTOUT CORRODED.  MAINTENANCE REPAIRED THE LOWER AFT CORNER OF THE SERVICE DOOR CUTOUT BY USING A PIECE OF FRAME 22 MATERIAL.  ALL WORK WAS ACCOMPLISHED IAW EC5310-01562.  A/C WILL BE RELEASED AT THE END OF THE CHECK.
